MAUDE Adverse Event Report: VYAIRE MEDICAL INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer confirmed that there was no problem with the connection between the circuit and the generator and the cpap pressure was normal, but there is a leak from the safety valve.No root cause has been determined at this time, since the investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the safety valve of 26405-001 infnt flw lp, ncpap, generator kit without prongs + circuit x20 was broken after 1-2 hours in clinical use.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: according to the investigation and the photo sent by the customer it could be seen that the p/n cf71-130c has a leak, so the defect was confirmed.However the part number cf71-130c is not manufactured at the mexicali facility, so the root cause is attributed to the non-conforming material.

Brand Name
INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, ca
MDR Report Key10498338
Report Number8030673-2020-00119
Device Sequence Number1218617
Product Code BZD
UDI-Device Identifier70846446005907
UDI-Public(01)70846446005907(10)0004115206
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20
Device Catalogue Number26405-001
Device Lot Number0004115206
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/06/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1